# SDR UALA2009100803163

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 34,308 hours, 8,997 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Condition: Broken
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG "NBR 2 ENG FIRE LP1" DISPLAYED. (LT=1,RT=2).  CREW COMMENTS:  CHRONIC INTERMITTENT R ENG FIRE LP1 STATUS MSG.  LOOP RESISTANCE CHECK GOOD.  SHOOK WIRES AND LOOP FOR OPENS AND SHORTS.  ALL CHECK NORMAL.  FOUND ONE CLAMP BROKEN AT 6 O'CLOCK POS OF AFT LOOP, REPLACED CLAMP AND GROUND TEST SYSTEM GOOD.
